# SDR SWAA093893

- Difficulty date: June 15, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 53,064 hours, 45,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 655808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND BULKHEAD ANGLE BS 291.5 CRACKED AT BS 291.5, BETWEEN STR 10R TO STR 11R.  REMOVED AND REPLACED ANGLE PER SRM.
